# SDR AALA20090921TUL08

- Difficulty date: September 17, 2009
- Submitted: September 25, 2009
- Operation: Air carrier
- Aircraft: N70401
- Make and model: Doug DC-9-82
- Aircraft serial: 49312
- Aircraft time: 69,807 hours, 37,083 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO DOOR BEAM CORROSION REMOVAL BEYOND LIMITS.  INSTALLED DOUBLER PER SRM 53-10-00-3 STATION 1183.
